Aleve Arthritis Cap Naproxen Sodium 220mg Caplets Pain Reliever/Fever Reducer

Aleve Arthritis Cap Naproxen Sodium 220mg Caplets Pain Reliever/Fever Reducer

Aleve

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Just 2 pills, all day strong, all day long. Each pill has the strength to last 12 hours. With an easy-open arthritis cap.

Ingredients

Active Ingredient (in each tablet)...Purposes:Naproxen Sodium 220mg (Naproxen 200mg) (NSAID)*...Pain Reliever/Fever Reducer.*Nonsteroidal anti-inflammatory drug. Inactive Ingredients:FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Directions

Directions:• do not take more than directed• the smallest effective does should be used• drink a full glass of water with each doseAdults and children 12 years and older:• take 1 tablet every 8 to 12 hours while symptoms last• for the first dose you may take 2 tablets within the first hour• do not exceed 2 tablets in any 8- to 12-hour period• do not exceed 3 tablets in a 24-hour periodChildren under 12 years:• ask a doctor Other Information:• each tablet contains: sodium 20mg• store at 20-25degC (68-77degF). Avoid high humidity and excessive heat above 40degC (104degF).

Always refer to the actual package for the most accurate information